American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alina Ostafe and Igor E. Shparlinski. On the Waring problem with Dickson polynomials in finite fields. Proc. Amer. Math. Soc. 139 (2011) 3815-3820. MR 2823028.
Abstract, references, and article information   
View Article: PDF

[2] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wen Fong Ke and Hubert Kiechle. On the solutions of the equation $x\sp m+y\sp m-z\sp m=1$ in a finite field . Proc. Amer. Math. Soc. 123 (1995) 1331-1339. MR 1234628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dieter Jungnickel, Alfred J. Menezes and Scott A. Vanstone. On the number of self-dual bases of ${\rm GF}(q\sp m)$ over ${\rm GF}(q)$ . Proc. Amer. Math. Soc. 109 (1990) 23-29. MR 1007501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen D. Cohen. Consecutive primitive roots in a finite field. II . Proc. Amer. Math. Soc. 94 (1985) 605-611. MR 792270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen D. Cohen. Consecutive primitive roots in a finite field . Proc. Amer. Math. Soc. 93 (1985) 189-197. MR 770516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia